# SDR ASOA04962

- Difficulty date: December 2, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4589 - DURING A GROUND INSPECTION IN CAE, THE FIRST SECTION OF THE EMERGENCY FLOOR LIGHT STRIP WOULD NOT ILLUMINATE.  MAINTENANCE FOUND A LOOSE CONNECTOR ON THE SECOND EMERGENCY FLOOR LIGHT STRIP AND RECONNECTED IT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
